# SDR P5CA2010030901622

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 40,820 hours, 6,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FROM BS 1518 THROUGH 1530 LBL 11.33 WAS FOUND DAMAGED.  TIME LIMITED REPAIR ACCOMPLISHED PER PART 1 OF EO 4453A341 AND 8110-3 DATED 08MAR10.  DVI REQUIRED EVERY 5 FLIGHT CYCLES WITH A PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO THE 25TH CYCLE AFTER PART 1.
